# SDR AALA201707179059

- Difficulty date: July 16, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N856NN
- Make and model: Boeing 737823
- Aircraft serial: 31107
- Aircraft time: 21,595 hours, 8,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 02031461201
- Condition: Damaged
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED.  R1 EMERGENCY EXIT LENS MISSING AND LIGHT ASSEMBLY DAMAGED (LENS MISSING AND LIGHT ASSEMBLY CRACKED) UPON LANDING.  REPLACED R1 ENTRY DOOR EMERGENCY EXIT SIGN ASSEMBLY AND LENS TEST GOOD PER AMM33-51-01.
